MathSciNet Relay Station
MathSciNet bibliographic data
MR1443149 (98g:40001) 40A30 (28A20 46E30)
Drewnowski, Lech; Labuda, Iwo Lacunary convergence of series in $L\sb 0$. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1655–1659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement